# SDR SWAA2024060698501

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 36,508 hours, 17,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST HANDLE ON AFT SERVICE DOOR BROKEN<[01] REPLACED HANDLE PER SIP
